# SDR VJ9800210

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 1A3402834027
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PITDOOR FRAME, FS889, L25R-26R, SKIN CORRODED ON BACKSIDE AROUND NUTPLATES.  REMOVED CORROSION FOUND BEYOND LIMITS IAW DC9 SRM 51-10-3.  FABRICATED WEB DOUBLER OUT OF 7075T6, .040, AND FABRICATED REPAIR DOUBLER FROM 7075T6, .050.  TRIMMED, FITTED, DRILLED, DEBURED, TREATED AND PRIMED IAW EO 98-895.  INSTALLED DOUBLERS IAW DC9 SRM 98-895 AND DC9 SRM 51-30-1.
